Side Effects Of Booster?

May

7

2014

Hi I started using the Booster capsules. I am taking it after breakfast and after dinner. But I have feeling that my stomach is becoming tight as if it is due to gastric. However if I don’t consume it, i don’t see any problem. Also when i go to stool, i see it in dark green color. If i don’t consume the capsule, no such color. Why is that?

In: General Health Asked By: [3 Grey Star Level]
Answer #1

You can add Arozyme capsules for your stomach problem. Green color stool is normal, it is a herb color. Drink more water during the course.

Answers Answered By: ayurvedresearch [2686 Orange Star Level]

Answer this Question

You must be Logged In to post an Answer.

Not a member yet? Sign Up Now »

 Herbal Supplements and Products
ED Pills PE Pills Shilajit Safed Musli Mast Mood Oil
Erectile Dysfunction Nocturnal Emission/ Nightfall Shilajit Libido Safed Musli Aphrodisiac Erection Oil
Female Libido Enhancer Stherb Lady Secret Herbal Hair Oil Arthritis Supplement Pain Relief Oil
Female Libido Enhancer Vaginal Tightening Cream Herbal Hair Oil Arthritis Joint Pain Arthritis Relief Oil
Diabetes Supplement Weight Loss Pills Cellulite Cream Stherb Butea Superba Gel Butea Superba Capsule
Diabetes / Glycosuria Weight Loss Pills Cellulite Cream Erection Gel Premature Ejaculation